Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am seriously cracking so much on this round of Tane. Any thoughts on how long this will take to subside...I have 2 more months to go.

Thanks!

Edited by SavedByGrace1

Share this post


Link to post
Share on other sites

I honestly have no idea what the hell you mean by "crackeling"... That might be why no one answered.

Do you mean joints or back cracking?

Share this post


Link to post
Share on other sites

I honestly have no idea what the hell you mean by "crackeling"... That might be why no one answered.

Do you mean joints or back cracking?

Good Call. Yes that is what I mean. All of my joints pop and crack...in wierd places like my ankel and my foot and my knees

Share this post


Link to post
Share on other sites

Mine have been doing that. Mostly my back and sometimes my knees.

I guess it just comes with the territory. I'm pretty tired of back pain, lol.

It probably won't go away until the Accutane is out of our systems.

Share this post


Link to post
Share on other sites

SavedByGrace1, I just posted a new topic about this before finding yours. I've only been on accutane for a week and am only taking 20mg a day, but today I have noticed my joints clicking and cracking loudly every time I move. This is definitely not normal for me. Have you had this problem right from the start of your course?

Share this post


Link to post
Share on other sites

Ive always been a clicker and that has not increased, however I have some pretty prenounced heel, foot , joint pain type stuff, and only in my feet. Kind of runs up the outter side of my heels

Share this post


Link to post
Share on other sites

Accutane is known to cause tendonitis, Arthritis & bone loss, spurs and bone overgrowth. They are all listed side effects. It can also lower Vit D so maybe try some Vit d. It may go away after your course and then again it may not. If it did minor damage to the joints it may not be a factor till later down the road.

It's a gamble. Good Luck,

If you have lower back pain try crunches.

Share this post


Link to post
Share on other sites

SavedByGrace1, I just posted a new topic about this before finding yours. I've only been on accutane for a week and am only taking 20mg a day, but today I have noticed my joints clicking and cracking loudly every time I move. This is definitely not normal for me. Have you had this problem right from the start of your course?

The louder clicking didn't happen until later in my course. I have, however, always been able to crack my knees.

I just finished my last and 5th month on Tane' and I intend to post when I notice things stopping.

Share this post


Link to post
Share on other sites

SavedByGrace1, I just posted a new topic about this before finding yours. I've only been on accutane for a week and am only taking 20mg a day, but today I have noticed my joints clicking and cracking loudly every time I move. This is definitely not normal for me. Have you had this problem right from the start of your course?

The louder clicking didn't happen until later in my course. I have, however, always been able to crack my knees.

I just finished my last and 5th month on Tane' and I intend to post when I notice things stopping.

So it may have exuberate your already existing conditon. Try Vit D & if you haven't already some chondroitin glucosamine!

Share this post


Link to post
Share on other sites

My recommendation: stop taking it. It's been 14 years and the pain and cracking has stayed with me. I didn't know it was Accutane to blame until a couple years ago. Sucks because my acne wasn't that bad, I just had a GP in my town who just liked to prescribe this stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×